Should I already be having feelings of aggression so soon? Only 10 days in.
I'm positive my strength is up so that's a good sign.
I'm not too sure what you are trying to say here. Are you saying that the aggression is a problem?
Tren is well known to increase aggression so it shouldn't come as a surprise to you unless you didn't research the product properly before deciding to run it.
I've never noticed any aggression with 1-tren. I never had a problem with it on real tren either. I believe roid rage is pretty much a myth. If you were a jackass before you took AAS or PHs, you'll probably still be one while you're on cycle.
My only complaint about 1-tren is the loss of libido. It leaves you with the libido of a 75 y/o woman. But, the gains are great.
In general I'm not really aggressive. what I've read about tren is that it can cause aggression. I have been getting angry or aggravated over little things. The feelings just don't seem normal for me to wanna just yell or beat on someone when they say something I don't like. I just figured the aggression wouldn't come so soon. So when or if I lose my libido, if my lady wants to do pumpy time, what should I take? Viagra, extenze, sustain alpha?
dude, get some sustain and run it the last two weeks on into your PCT. it will help.
That sux! Your PCT stuff may very well be fake then. I use liquid toremifene citrate. You can use it for PCT with anything and the boys will be up and running w/in a few weeks.
Also, for libido, some sust, or any kind of test would be fine. I use test prop since it is fast acting, like tren. It'll take care of the libido. You may also find yourself sporting "balsa wood", or weak wood. A little tadalafil citrate Iliquid Cialis, vitamin C) will have you ready to cut through diamonds.
Glad I could help!
Any update on your cycle? Curious to see how that PCT turned out.
1-T Tren caused a definite increase in aggression, irritability, and overreaction to stuff that would normally be a minor or moderate nuisance. My brother and mother who was visiting both independently said that I had been more touchy lately. I am naturally a litle irritable, and steroids do tend to amplify personality traits like this, but I have read about non-irritable people blowing up over little things on 1-T Tren (so I think there is some basis for it causing it, but everyone is different). When I came off, I was back to my old self and even I could notice the diff.
My libido was fine for the first 3 weeks and then the 75 year old woman syndrome came by and after 4 weeks of PCT, it is more or less back to normal. Supplementing with test would definitely help. I went from being a walking erection to not-even-qualified-to-be-called limp **** starting in week 3 of the cycle (and a beanie baby for balls of course).
The gains are indeed great.
Libido: add 4-AD to your 1-T Tren cycle
i wouldnt use hcg during pct - buy urself some more nolva, its cheap and available. Sustain worked wonders with my last pct.
Back.... for real this time
I am on Tren now and find myself much more aggressive. Although I am a high strung person naturally. Normally I can control it, lately I have really had to think about what I say, little things seem to get to me much easier. I take a breath before speaking.
How do you combat the lethargy? I use a preworkout drink (NO Explode) to help with workouts. But I find myself dragging ass otherwise...?
You can throw in some test to counter the sides. Otherwise, not much else is gonna work. One tren didn't make me lethargic or aggressive. But, it killed my libido to where I wasn't interested in sex and only masturbating about once every three weeks, where as I am normally on an ED or EOD JO routine. You could also try adding in some pplex. But, it didn't do much for me. Test would be a definite fix.
Thanks, for the info. I will keep pluggin away at it. I may need some more rest these days as well.
lol...the power is in the routine!where as I am normally on an ED or EOD JO routine
That's one of the funny things about "TREN" products; it would be nice if jerking off was all one needed to do to reduce the aggression that sometimes rears its ugly head. But even if the spirit is willing...